Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Severe stomach ache and frequent bowel movements after taking emergency contraceptive pills. Am I pregnant?

Hi. I have a doubt about the emergency pills. See, last tuesday I had unprotected sex, but the day after (about 12 hours after that) I bought levonogestrel pills and took one at about 9am and the other one at 9pm. Ever since that day, I have been getting these stomach aches and defecating a lot. Also, I feel some kind of discomfort on my left-side lower abdomen (just about where the ovary is). I m very scared. Could this mean that the pill didn t work and that I m pregnant?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi dear you had unprotected sex on last Tuesday ,which means about a week ago,and now your scared that your pregnant ,because your having pain in lower abdomen along with frequent loose motion and your afraid of failure of emergency contraception.Relax pregnancy don't, produce these type of symptoms.and even if pregnancy develop it will produce symptoms after 40 days.what your getting is side effect of emergency contraception,they will settle dawn.if your getting too much of stomach pain you can take tab. pentoperazole for few days,plus some ant spasmodic.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor